# SDR REXA2013010900125

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 21,534 hours, 18,930 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LIFE VEST IS TORN.  REMOVED AND REPLACED CAPTAINS FLASHLIGHT BATTERY IAW AMM 25-61-02.  OPS CHECK GOOD.
